Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:96/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
A Review of Optimization of Microgrid Operation 期刊论文
ENERGIES, 2021, 卷号: 14, 期号: 10, 页码: 39
Authors:  Gao, Kaiye;  Wang, Tianshi;  Han, Chenjing;  Xie, Jinhao;  Ma, Ye;  Peng, Rui
Favorite  |  View/Download:87/0  |  Submit date:2021/10/26
microgrid operation  optimization  system structure  algorithm  literature bibliometric  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:113/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Model-based understanding of single-cell CRISPR screening 期刊论文
NATURE COMMUNICATIONS, 2019, 卷号: 10, 页码: 11
Authors:  Duan, Bin;  Zhou, Chi;  Zhu, Chengyu;  Yu, Yifei;  Li, Gaoyang;  Zhang, Shihua;  Zhang, Chao;  Ye, Xiangyun;  Ma, Hanhui;  Qu, Shen;  Zhang, Zhiyuan;  Wang, Ping;  Sun, Shuyang;  Liu, Qi
Favorite  |  View/Download:156/0  |  Submit date:2020/01/10
基于危险率函数变点检测的美国次级债危机传染分析 期刊论文
系统工程理论与实践, 2010, 卷号: 000, 期号: 003, 页码: 431
Authors:  叶五一;  缪柏其;  马宇超
Favorite  |  View/Download:61/0  |  Submit date:2020/01/10
离散外微分与计算电磁学 期刊论文
中国科学数学, 2010, 卷号: 000, 期号: 002, 页码: 127
Authors:  谢正;  马玉杰;  叶征
Favorite  |  View/Download:101/0  |  Submit date:2020/01/10
Numerical Simulation of Antennae by Discrete Exterior Calculus 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 6, 页码: 1067-1070
Authors:  Xie Zheng;  Ye Zheng;  Ma Yu-Jie
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
discrete exterior calculus  discrete variation  Maxwell equations  lattice gauge theory  antennae  
Numerical Simulation of Electromagnetic Waves Scattering by Discrete Exterior Calculus 期刊论文
CHINESE PHYSICS LETTERS, 2009, 卷号: 26, 期号: 8, 页码: 4
Authors:  Ye Zheng;  Xie Zheng;  Ma Yu-Jie
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30